# SDR DXTA200500538

- Difficulty date: January 11, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600377
- Aircraft time: 6,895 hours, 6,048 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7014300901
- Part serial: 0205B433
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL WHILE ACCELERATING THROUGH 60 KTS THE CO-PILOTS NR 2 PFD SCREEN WENT BLANK FOLLOWED BY A DISPLAY OF A RED -X-, THEN DISPLAYED A NORMAL SCREEN.  TAKEOFF WAS ABORTED.  REMOVED AND REPLACED CO-PILOT PFD.  OP CHECKED GOOD IAW CITATION ULTRA MM 22-05-24.
